# SDR COM11723

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 3197 · Instrument System Wiring
- Part: Splice
- Condition: Defective
- Location: Elevator
- Part time: 533 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM AURAL WARNING ACTIVATED.  REPAIRED DEFECTIVE WIRE SPLICES AT ELEVATOR TRIM PROXIMITY SENSORS.
